# SDR USAA001386

- Difficulty date: August 29, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAMED CRACKED .25 INCH, STATION 747 BETWEEN STRINGER 8L AND 9L.  INSTALLED DOUBLER PER TR 53-10-14.  (M)
